Fitting Nonlinear Ordinary Differential Equation Models with Random Effects and Unknown Initial Conditions Using the Stochastic Approximation Expectation–Maximization (SAEM) Algorithm

TitleFitting Nonlinear Ordinary Differential Equation Models with Random Effects and Unknown Initial Conditions Using the Stochastic Approximation Expectation–Maximization (SAEM) Algorithm
Publication TypeJournal Article
Year of Publication2016
AuthorsChow, S-M, Lu, Z, Sherwood, A, Zhu, H
JournalPsychometrika
Volume81
Issue1
Pagination102 - 134
Date PublishedJan-03-2016
ISSN0033-3123
URLhttp://link.springer.com/10.1007/s11336-014-9431-zhttp://link.springer.com/content/pdf/10.1007/s11336-014-9431-zhttp://link.springer.com/content/pdf/10.1007/s11336-014-9431-z.pdfhttp://link.springer.com/article/10.1007/s11336-014-9431-z/fulltext.html
DOI10.1007/s11336-014-9431-z
Short TitlePsychometrika